Hussain Khan, Safeer (2004) Iterative Convergence of Resolvents of Maximal Monotone Operators Perturbed by the Duality Map in Banach Space. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 20 (1). pp. 45-51. ISSN 0866-0174
|
Text
amapn20_06.pdf Download (164kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
For a maximal monotone operator T in a Banach space an iterative solution of 0 ∈ Tx has been found through weak and strong convergence of resolvents of these operators. Identity mapping in the definition of resolvents has been replaced by the duality mapping. Solution after finite steps has also been established.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Resolvent, maximal monotone operator, weak convergence, strong convergence, iteration scheme |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 31 Jan 2024 10:47 |
Last Modified: | 31 Jan 2024 10:47 |
URI: | http://real.mtak.hu/id/eprint/186806 |
Actions (login required)
![]() |
Edit Item |